# SDR AALA201712209008

- Difficulty date: November 16, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Part number: D5528000301200
- Part serial: CC2253
- Condition: Saturated
- Location: Lt Horiz Stab
- Part time: 48,505 hours, 28,926 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. TRAPPED WATER INDICATION ON ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS. LOCATED AT 1.5 IN. INBOARD FROM RIB 4 AND 12.5 IN. FROM TRAILING EDGE ON LT HORIZONTAL STABILIZER. REPAIRED UPPER SKIN PANEL HONEYCOMB CORE PER SRM 55-21-11-300-005.
